# SDR UALA2011090504785

- Difficulty date: September 1, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 87,997 hours, 14,018 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1541
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STARTER HAS LOW OIL QUANITITY AFTER DRAINING PER JOB CARD CALL OUT.  REPLACED STARTER WITH NEW ONE PER MM.  SERVICED TO FULL, DRY MOTOR PER JRH, NO LEAKS NOTED.
